MathSciNet Relay Station
MathSciNet bibliographic data
MR404065 (53 #7871) 06A10
Megiddo, Nimrod Partial and complete cyclic orders. Bull. Amer. Math. Soc. 82 (1976), no. 2, 274–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement